Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 5, Pages 319-324
http://dx.doi.org/10.1155/S0161171202007895

Sufficient conditions for starlikeness associated with parabolic region

1Department of Mathematics and Computer Applications, Sri Venkateswara College of Engineering, Sriperumbudur 602 105, India
2Department of Mathematics, Anna University, Madras 600 025, India

Received 15 June 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Ravichandran, A. Gangadharan, and T. N. Shanmugam, “Sufficient conditions for starlikeness associated with parabolic region,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 5, pp. 319-324, 2002. doi:10.1155/S0161171202007895